Однородные натуральные арифметические графы с нечетным числом вершин
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут кібернетики ім. В.М. Глушкова НАН України
Анотація
A way of enumeration of regular graphs for natural arithmetical graphs was found. A definition of graphs decomposition of generatrixes was introduced. It is proved some statements about its properties. This gives a possibility to determine uniquely the structure of regular graphs.
Опис
Теми
Цитування
Однородные натуральные арифметические графы с нечетным числом вершин / И.Э. Шулинок, В.Ю. Каюров // Теорія оптимальних рішень: Зб. наук. пр. — 2006. — № 5. — С. 48-54. — Бібліогр.: 7 назв. — рос.